The behavior of the sextic coupling for the scalar field at the intermediate and strong coupling regime

Nenhuma Miniatura disponível

Data

2006-03-28

Autores

Ananos, G. J.

Título da Revista

ISSN da Revista

Título de Volume

Editor

World Scientific Publ Co Pte Ltd

Resumo

We study the behavior of the renormalized sextic coupling at the intermediate and strong coupling regime for the phi(4) theory defined in d = 2 dimensions. We found a good agreement with the results obtained by the field-theoretical renormalization-group in the Ising limit. In this work we use the lattice regularization method.

Descrição

Palavras-chave

strong coupling expansions, field theories in dimensions other than four, renormalization, field theory

Como citar

Modern Physics Letters A. Singapore: World Scientific Publ Co Pte Ltd, v. 21, n. 10, p. 803-808, 2006.